Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 420264, 13 pages
Research Article

3-Dimensional Stochastic Seepage Analysis of a Yangtze River Embankment

School of Maritime and Civil Engineering, Zhejiang Ocean University, Zhoushan 316000, China

Received 20 August 2015; Accepted 26 October 2015

Academic Editor: Miguel E. Vázquez-Méndez

Copyright © 2015 Yajun Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yajun Wang, “3-Dimensional Stochastic Seepage Analysis of a Yangtze River Embankment,” Mathematical Problems in Engineering, vol. 2015, Article ID 420264, 13 pages, 2015. doi:10.1155/2015/420264